# SDR 01FDEA00223

- Difficulty date: March 23, 2001
- Submitted: March 26, 2001
- Operation: Air carrier
- Aircraft: 052FE
- Make and model: Doug DC-10-10F
- Aircraft serial: 47806
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: O

## Discrepancy

AT APPROX 3000 FT IN CLIMBOUT RMG UNSAFE LIGHT ILLUM.  S/O PNL LIGHT REMAIN OFF.  PILOT NOTICED AIRFRAME VIBRATION IN SEAT AND CONTROL WHEEL.  LG RECYCLED.  ALL GEAR LIGHTS WENT OUT AND VIBRATION CEASED.
